# SDR DL72S982056

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION PER SI 4-61904-12AD A CRACK WAS FOUND IN THE FS 761 RT FRAME ABOVE THE FIRST BOLT HOLE BELOW THE FLOOR LINE IN THE INBD FLANGE.  REPAIRED PER ERA 332248-14AD.
